# SDR HEEA954969

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 214175153105
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR KICKS OFF INTERMITTENTLY DURING CROSS START.
